# SDR DALA13009125521

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 82,056 hours, 35,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK RUST EMINATING FROM AFT MOUNT PAD REMOVED TRACK REF AMM 27-51-15. JACKSCREW 15" OK TO RESTORE FINISH ON LOWER SURFACE OF WING ATTACH POINT RESTORED FINISH ON LOWER SURFACE OF WING ATTACH POINT  MACHINED .017" OFF MOUNT PAD TO REMOVE CORROSION.  FLAP TRACK BEGAN INSTALLING NR 2 FLAP TRACK, COMPLETED THRU STEP 3.E(6)(D) OF AMM 27-51-15-401. OK TO INSTALL NR 2 FLAP TRACK TRANSMISSION INSTALLED NR 2 FLAP TRACK TRANSMISSION REF AMM27-51-15-401-926A-A COMPLETED INSTALLATION OF FLAP TRACK REF; AMM 27-51-15 AND ERA 511811-14, REV ORIG INSTALLED 2 FLAP TRACK AFT & FWD FAIRINGS IAW AMM 27-51-31.
